# SDR AMTA200700280

- Difficulty date: June 2, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELCAL ON HF 1 AND HF 2, WILL NOT PROVIDE AURAL NOTIFICATION.  LIGHT ON COMMUNICATION PANEL ILLUMINATES OK.  ACCOMPLISHED FIM 23-28-00-810-803, NO DEFECT FOUND ON GROUND.  SYS OPERATES NORMAL.  (K)
